# SDR HEEA086621

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30126002
- Part serial: 10201346
- Condition: Discharged
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WENT TO ZERO VOLTS BEFORE START. REPAIRED.
